It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Nausea help
Jul 29, 2003
Soar--How much Lexapro did the doctor start you on? For example, did the doc start you out at 5 mg. and increase the dose since then, or did he/she put you on 10 mg. from the start? A lot of people do complain about nausea when they first start the Lexapro, especially if the dose is high, but fortunately, I hear that goes away. But if you're vomiting, I would definitely talk to my doctor if it doesn't improve soon. Maybe you can take an antiemetic (anti-nausea pill) until this improves. Did a psychologist or a psychiatrist (with an M.D.) prescribe these meds and the amounts? As I said, I would definitely call my psychiatrist and talk to him about it. I'm wondering if you were started at too high a dosage of Lexapro? However, you might start feeling better any day now, as initial side effects subside.





All times are GMT -7. The time now is 11:17 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!